# SDR CWQR20120318024

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: General aviation
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 6,141 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 99145222
- Part serial: S4883T0162
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, PREFORMED A PRODUCT IMPROVEMENT, REPLACEMENT OF DUCT ASSY 6914070-67.  NOTICED THAT THE HEAT EXCHANGER SIDE PLATE HAD TWO CRACKS ABOUT .50 INCHES LONG AND ANOTHER .20 INCHES LONG.   OPPOSITE SIDE OF THE HEAT EXCHANGER WAS CRACKED IN NONE OF THE FOUR CORNERS.   A NEW HEAT EXCHANGER WAS INSTALLED.   PERFORMED A LEAK CHECK ON THE DEFECTIVE UNIT AND FOUND THE CRACKS EXTENDED INTO THE COOLING FIN AREA, WHERE THEY CAN NOT BE SEEN.
